2017
Том 69
№ 9

All Issues

Joint approximation of periodic functions and their derivatives by the Fourier and the Vallee Poussin sums in the metric of L

Sorich N. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 2, pp 174-179.

Citation Example: Sorich N. N. Joint approximation of periodic functions and their derivatives by the Fourier and the Vallee Poussin sums in the metric of L  // Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 205 – 211.

Full text